A Question of Van Den Dries and a Theorem of Lipshitz and Robinson; Not Everything Is Standard

Journal of Symbolic Logic 72 (1):119 - 122 (2007)

We use a new construction of an o-minimal structure, due to Lipshitz and Robinson, to answer a question of van den Dries regarding the relationship between arbitrary o-minimal expansions of real closed fields and structures over the real numbers. We write a first order sentence which is true in the Lipshitz-Robinson structure but fails in any possible interpretation over the field of real numbers
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1174668387
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,327
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

T-Convexity and Tame Extensions II.Lou Van Den Dries - 1997 - Journal of Symbolic Logic 62 (1):14 - 34.
Correction to "T-Convexity and Tame Extensions II".Lou Van Den Dries - 1998 - Journal of Symbolic Logic 63 (4):1597 -.
Algebraic Theories with Definable Skolem Functions.Lou van den Dries - 1984 - Journal of Symbolic Logic 49 (2):625-629.
Algebraic Theories with Definable Skolem Functions.Lou van Den Dries - 1984 - Journal of Symbolic Logic 49 (2):625 - 629.
Alfred Tarski's Elimination Theory for Real Closed Fields.Lou van Den Dries - 1988 - Journal of Symbolic Logic 53 (1):7 - 19.


Added to PP index

Total views
21 ( #415,970 of 2,271,492 )

Recent downloads (6 months)
4 ( #330,411 of 2,271,492 )

How can I increase my downloads?


My notes

Sign in to use this feature